What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Jun 2, 8:43 PM EST, 47 minutes earlier.
Area forecast discussion, Jun 2, 8:43 PM EST, 47 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
943 PM EDT Sat Jun 2 2018
.SYNOPSIS...
An area of low pressure continues to form off the Virginia
coast along a stationary front draped just to our south. The
low is expected to deepen as it slowly moves off to the
northeast along the coast through the early part of the week. By
Tuesday, another area of weak low pressure and attending cold
front is forecast to approach our region from the northwest.
High pressure is expected to build into the region on Wednesday
and Thursday before another cold front approaches from the
northwest on Friday. High pressure is expected to build into the
region behind this front. &&
.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
930 PM Update...Some scattered showers and thunderstorms
continue to affect the area at this time, mainly south of a
Reading to Trenton line, though the intensity has generally
diminished due to loss of daytime heating. However given that at
least scattered storms are likely to persist into the overnight
in a very high PWAT environment no changes were made to the
Flash Flood Watch. That said, the threat for flash flooding will
be generally diminishing north to south through the overnight
hours as cooler air is drawn in from the north and east.
Previous Discussion...The wet pattern continues this afternoon
and this evening, with a possible brief respite late tonight
across the area.
We have a very unsettled weather pattern across the area this
afternoon and this evening. At the surface, a front remains
offshore, while an area of low pressure has developed along this
boundary to our south. North of this low, a surface trough extends
northward across our area. Meanwhile, a short wave/vorticity impulse
is sliding down across our area from the north, while the mid-level
low to the south is beginning to close off. A warm/very moist air
mass remain in place across the area, as evident of dewpoints in the
upper 60s/low 70s and PW values 1.75-2.0 inches. Showers and
thunderstorms have begun to develop across the area. The
showers/storms across the northern half of the area have a slight
southward movement with them, while the storms across the south have
little movement. This is because the flow aloft is rather weak, and
the storms across the northern half are moving with the short wave.
What this means is that very heavy rainfall will likely fall with
most of the storms this afternoon and evening. We will keep the
Flash Flood Watch in lace where it is. As the short wave crosses the
area, the showers are expected to become more concentrated across
the southern half of the area where the watch is in effect. We may
need to keep closer attention to the storms as they develop and move
across the I-95 corridor area as this is where the two flows may
combine and get some enhanced rainfall.
We are not expecting severe weather across the area as there is very
weak mid level flow, so little shear is across the area. However,
there is a fair amount of instability as MLCAPE values will reach
1,000-1,500 J/kg. So there will be strong enough updrafts for
thunderstorms to continue to develop and create some locally gusty
downdraft winds in the pulse thunderstorms, we are not expecting
damaging wind gusts. There may also be some small hail if the
updrafts build high enough.
Instability begins to wane late this evening after sunset, so
thunderstorms are expected to become less widespread after sunset
and through midnight. However, there could remain some showers
through the overnight, although they will likely become less heavy
and more scattered overnight as the surface trough passes to our
west.
&&
.SHORT TERM /6 AM SUNDAY MORNING THROUGH 6 PM SUNDAY/...
On Sunday, we may begin the day mostly dry, except across the
southern portions of New Jersey, as well as Delaware and
Maryland where some showers may be on going. The mid-level low
to our south begins to open up during the morning hours, and
will begin to send several short wave/vorticity impulses across
the area. Meanwhile, the surface low will begin slowly lifting
northward as well. There is not expected to be much if any
instability on Sunday, however plenty of moisture and lift will
move northward across the area through the day. So another round
of showers, possible moderate to heavy at times will spread
back across the area. For now we have not extended the Flash
Flood Watch as the rain on Sunday looks to be less convective
than today and tonight. Plus any showers may have a steady
northward movement so that flash flooding may not be an issue.
Sunday will be drastically cooler than Saturday with temperatures at
least 15-20 degrees cooler. In fact, the calendar day high may occur
around midnight as temperatures will likely fall through much of the
day Sunday.
&&
.LONG TERM /SUNDAY NIGHT THROUGH SATURDAY/...
The extended period starts our rather wet on Sunday night with
an upper trof across the area and surface low pressure just to
our south bringing a fairly strong onshore flow. Showers should
be widespread Sunday evening but should tend to shift northeast
overnight as the surface low moves offshore. A few evening
t-storms are possible well south/east of PHL.
A chance of showers will linger into Monday morning with some
trofiness still over the area but the afternoon into Monday
night should be mostly rain free as drier air pushes in from the
west.
On Tuesday there is still an upper low to our north and an upper
trof axis forecast to rotate through the mid-Atlantic region
Tuesday night. As associated cold front will likely trigger
some scattered showers Tuesday afternoon and evening.
Temperatures for both Monday and Tuesday should be a few degrees
below normal.
Wednesday and Thursday should be dry with a gradual warming
trend, due to NW flow aloft and surface high pressure over the
area. A weak surface trof may affect the area on Friday but as
of now does not seem to have a lot of upper support over the
mid-Atlantic.
&&
.AVIATION /02Z SUNDAY THROUGH THURSDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.
Tonight...Scattered showers and thunderstorms continue in the
area this evening. VFR conditions will remain in place for most
areas outside of showers/thunderstorms but if a heavy
shower/thunderstorm moves over a TAF site, VSBYS will likely
lower to at least MVFR, possibly IFR temporarily.
CIGS are expected to begin to lower later tonight, which may
coincide with a decrease in shower activity late in the night. Most
places should lower to MVFR, but ACY and MIV may lower to IFR.
As low pressure strengthens to our south, winds will become
more steady out of the east to northeast, and may begin gusting
15-20 knots later in the overnight hours.
Sunday...MVFR or IFR CIGS are expected to be ongoing at the start of
Sunday morning. CIGS may return to VFR during the morning hours,
however, as rainfall begins to spread back northward by the late
morning or afternoon hours, CIGS and VSBYS are expected to lower
back to MVFR.
Winds will remain out of the east-northeast, and will likely gust 20-
30 knots, with the strongest winds near the coast and southern areas.
OUTLOOK...
Sunday night...MVFR and IFR conditions in moderate to heavy showers.
Northeast wind 10 to 15 knots.
Monday...Mainly VFR with a chance of showers. Northwest wind
around 10 knots.
Monday night...Mainly VFR. Light and variable wind.
Tuesday and Tuesday night...Mainly VFR. A chance of afternoon and
evening showers and thunderstorms. West to northwest wind 5 to 10
knots.
Wednesday...Mainly VFR. Northwest wind 5 to 10 knots.
Thursday... VFR expected. Winds generally less than 10 kt.
&&
.MARINE...
We have kept the Gale Warning and Small Craft Advisory in place
as is for the time being. Winds will begin to increase later
tonight, peaking during the day sunday as low pressure to or
south strengthens before lifting northward late Sunday.
OUTLOOK...
Sunday night...Small Craft Advisory conditions with a northeast
wind. Wave heights on our ocean waters 6 to 8 feet.
Monday...Small Craft Advisory conditions on our ocean waters with a
northwest wind. Wave heights 4 to 7 feet.
Monday night...Wind speeds should fall below the Small Craft
Advisory criterion. However, wave heights on our ocean waters may
remain at 4 to 6 feet.
Tuesday through Thursday...No marine headlines are anticipated.
RIP CURRENTS...
A high risk for the formation of dangerous rip currents is
expected at the NJ and DE beaches on Sunday in response to a
strengthening onshore wind and building seas. Easterly winds
around 25 mph with gusts over 30 mph will develop during the
morning and continue through the evening on Sunday. A medium-
period easterly swell (wind generated) is forecast to build to
6-9 ft offshore, leading to breaking waves of 4-7 feet in the
surf zone. Shorebreak waves this high can cause neck and spinal
injuries, affecting even the most able swimmers.
&&
.TIDES/COASTAL FLOODING...
The expected onshore flow for Sunday into Sunday night will
cause water levels to rise along the coasts of Delaware and New
Jersey.
We are keeping an eye on Sunday night's high tide which occurs
right around midnight along the oceanfront. Positive departures
of 1.5 to 2.0 feet will get us up to the minor flooding
threshold. We may just reach those values from around Barnegat
Inlet southward to Fenwick Island, and up Delaware Bay and into
the far lower Delaware River.
For now, we are anticipating spotty minor flooding on Sunday
night, not quite reaching Coastal Flood Advisory level. We will
continue to monitor trends in the observed water levels and in
the model guidance over the weekend.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flash Flood Watch until 6 AM EDT Sunday for PAZ070-071-101>106.
NJ...High Rip Current Risk from 6 AM EDT Sunday through Sunday
evening for NJZ014-024>026.
Flash Flood Watch until 6 AM EDT Sunday for NJZ015>019-021>025-
027.
DE...High Rip Current Risk from 6 AM EDT Sunday through Sunday
evening for DEZ004.
Flash Flood Watch until 6 AM EDT Sunday for DEZ001>004.
MD...Flash Flood Watch until 6 AM EDT Sunday for MDZ008-012-015-019-
020.
MARINE...Gale Warning from 8 AM to 8 PM EDT Sunday for ANZ431-452>455.
Small Craft Advisory from 2 AM Sunday to 6 AM EDT Monday for
ANZ450-451.
Small Craft Advisory from 2 AM Sunday to 4 AM EDT Monday for
ANZ430.
&&
Synopsis...Davis
Near Term...Fitzsimmons/Robertson
Short Term...Robertson
Long Term...AMC/Iovino
Aviation...AMC/Robertson
Marine...AMC/Robertson/Klein
Tides/Coastal Flooding...Hazardous weather outlook, Jun 2, 8:41 PM EST, 49 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Mount Holly NJ
941 PM EDT Sat Jun 2 2018
NJZ001-007>010-012-013-020-PAZ054-055-060>062-040145-
Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-
Ocean-Carbon-Monroe-Berks-Lehigh-Northampton-
941 PM EDT Sat Jun 2 2018
This Hazardous Weather Outlook is for central New Jersey, northern
New Jersey, northwest New Jersey, southern New Jersey, east central
Pennsylvania and northeast Pennsylvania.
.DAY ONE...Tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Locally heavy rain may produce flooding in areas of poor drainage on
Sunday night.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ001>003-MDZ008-012-015-019-020-NJZ015>019-021>023-027-PAZ070-071-
101>106-040145-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Mercer-Salem-Gloucester-Camden-Northwestern Burlington-
Cumberland-Atlantic-Cape May-Southeastern Burlington-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
941 PM EDT Sat Jun 2 2018
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SUNDAY...
This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, southern New Jersey and southeast Pennsylvania.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The potential for heavy rain continues on Sunday and Sunday night.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
NJZ014-026-040145-
Eastern Monmouth-Coastal Ocean-
941 PM EDT Sat Jun 2 2018
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.
.DAY ONE...Tonight.
There is a low probability for widespread hazardous weather.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk Sunday.
Locally heavy rain may produce flooding in areas of poor drainage on
Sunday night.
The risk of dangerous rip currents is expected to be at least
moderate and potentially high on Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
DEZ004-NJZ024-025-040145-
Delaware Beaches-Atlantic Coastal Cape May-Coastal Atlantic-
941 PM EDT Sat Jun 2 2018
...FLASH FLOOD WATCH IN EFFECT UNTIL 6 AM EDT SUNDAY...
...HIGH RIP CURRENT RISK IN EFFECT FROM 6 AM EDT SUNDAY THROUGH
SUNDAY EVENING...
This Hazardous Weather Outlook is for southern Delaware and
southern New Jersey.
.DAY ONE...Tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flash Flood Watch.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
High Rip Current Risk Sunday.
The potential for heavy rain continues on Sunday and Sunday night.
The risk of dangerous rip currents is expected to be at least
moderate and potentially high on Monday.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ431-452>455-040145-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
941 PM EDT Sat Jun 2 2018
...GALE WARNING IN EFFECT FROM 8 AM TO 8 PM EDT SUNDAY...
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Gale Warning.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
ANZ430-450-451-040145-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
941 PM EDT Sat Jun 2 2018
This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.
.DAY ONE...Tonight.
The probability for widespread hazardous weather is low.
.DAYS TWO THROUGH SEVEN...Sunday through Friday.
The probability for widespread hazardous weather is low.
.SPOTTER INFORMATION STATEMENT...
Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.
In the hours before
Special weather statement, Jun 2, 4:19 PM EST, 5 hours 11 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
519 PM EDT SAT JUN 2 2018
NJZ016>018-022-027-022200-
Salem-Camden-Atlantic-Southeastern Burlington-Gloucester-
519 PM EDT SAT JUN 2 2018
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT CENTRAL ATLANTIC...
NORTHEASTERN SALEM...SOUTHERN CAMDEN...GLOUCESTER AND SOUTHEASTERN
BURLINGTON COUNTIES...
At 518 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Woodbury Heights to near Hammonton
to near Wharton State Forest. Movement was south at 10 mph.
Winds up to 40 mph are possible with these storms.
Locations impacted include...
Vineland, Deptford, West Deptford, Glassboro, Lindenwold, Hammonton,
Woodbury, Pitman, Clayton, Berlin, Buena, Egg Harbor City, Woodstown,
Woodbury Heights, National Park, Weymouth, Chesilhurst, Newfield,
Elmer and Port Republic.
Torrential rainfall is occurring with this storm, and may cause
localized poor drainage flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3956 7443 3955 7444 3955 7443 3953 7443
3947 7477 3953 7500 3956 7505 3954 7508
3962 7541 3986 7519 3975 7479 3983 7446
3970 7441
TIME...MOT...LOC 2118Z 352DEG 7KT 3978 7512 3969 7478 3972 7458
JRKSpecial weather statement, Jun 2, 4:29 PM EST, 5 hours 1 minute before
Special Weather Statement
National Weather Service Mount Holly NJ
529 PM EDT SAT JUN 2 2018
PAZ054-061-062-022200-
Lehigh-Northampton-Carbon-
529 PM EDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL LEHIGH...
SOUTHEASTERN CARBON AND WEST CENTRAL NORTHAMPTON COUNTIES...
At 528 PM EDT, a strong thunderstorm was located over Danielsville,
or 10 miles east of Lehighton, moving southwest at 10 mph.
Winds up to 40 mph are possible with this storm.
This storm will be near...
Palmerton around 540 PM EDT.
Walnutport and Berlinsville around 545 PM EDT.
Slatington around 550 PM EDT.
Emerald around 555 PM EDT.
Neffs, Schnecksville and Coffeetown around 600 PM EDT.
Other locations impacted by this storm include Bowmanstown.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4081 7547 4082 7541 4076 7547 4064 7556
4069 7567 4077 7574 4082 7562 4088 7552
TIME...MOT...LOC 2128Z 044DEG 13KT 4080 7552
JRKSpecial weather statement, Jun 2, 4:42 PM EST, 4 hours 48 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
542 PM EDT SAT JUN 2 2018
PAZ101>103-022215-
Western Montgomery-Western Chester-Eastern Chester-
542 PM EDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL MONTGOMERY AND
NORTHEASTERN CHESTER COUNTIES...
At 541 PM EDT, a strong thunderstorm was located over Phoenixville,
or 14 miles north of West Chester, moving southwest at 15 mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
Phoenixville, Collegeville, Royersford, Trappe, Schwenksville, Valley
Forge, Paoli, Chester Springs, Pughtown, Lionville, Spring Mount,
Lionville-Marchwood, Skippack, Spring City, Malvern, Evansburg,
Audubon, Chesterbrook, Eagleville and Trooper.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4013 7575 4030 7546 4023 7540 4019 7539
4018 7541 4015 7538 4011 7543 4010 7546
4009 7545 4009 7543 3997 7554
TIME...MOT...LOC 2141Z 053DEG 12KT 4016 7551
JRKSpecial weather statement, Jun 2, 4:44 PM EST, 4 hours 46 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
544 PM EDT SAT JUN 2 2018
NJZ009-PAZ105-022215-
Hunterdon-Upper Bucks-
544 PM EDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HUNTERDON AND NORTH
CENTRAL BUCKS COUNTIES...
At 544 PM EDT, a strong thunderstorm was located over Milford, or 11
miles southeast of Easton, moving southwest at 15 mph.
Winds up to 40 mph and pea size hail are possible with this storm.
Locations impacted include...
Bedminster, Tinicum, Ferndale, Frenchtown, Milford, Riegelsville,
Pipersville, Erwinna, Revere and Ottsville.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4066 7502 4058 7495 4036 7512 4055 7530
TIME...MOT...LOC 2144Z 053DEG 11KT 4059 7504
JRK
Special weather statement, Jun 2, 5:13 PM EST, 4 hours 17 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
613 PM EDT SAT JUN 2 2018
DEZ001-PAZ070-101-102-022300-
New Castle-Delaware-Western Chester-Eastern Chester-
613 PM EDT SAT JUN 2 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL NEW CASTLE...
CENTRAL CHESTER AND SOUTHWESTERN DELAWARE COUNTIES...
At 613 PM EDT, a strong thunderstorm was located near
Lionville-Marchwood, or near West Chester, moving southwest at 15
mph.
Winds up to 45 mph and pea size hail are possible with this storm.
Locations impacted include...
West Chester, Coatesville, Westtown, Downingtown, Kennett Square,
Honey Brook, Elverson, Cheyney, Talleyville, Pughtown, Elam,
Marshallton, Lionville-Marchwood, Ashland, Glenmoore, Paoli, Chester
Springs, Lionville, Concordville and Hockessin.
Torrential rainfall is occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is also occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4017 7580 4020 7566 4006 7547 3983 7548
3979 7556 3979 7573 3986 7583 4006 7594
4009 7594
TIME...MOT...LOC 2213Z 031DEG 11KT 4003 7559
JRKSpecial weather statement, Jun 2, 9:05 PM EST, 25 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1005 PM EDT SAT JUN 2 2018
DEZ001-NJZ016>019-027-PAZ060-070-071-101>104-106-030245-
New Castle-Salem-Camden-Southeastern Burlington-Northwestern
Burlington-Gloucester-Lower Bucks-Eastern Montgomery-Western
Chester-Philadelphia-Western Montgomery-Delaware-Eastern
Chester-Berks-
1005 PM EDT SAT JUN 2 2018
...HEAVY DOWNPOURS FROM THUNDERSTORMS WILL AFFECT NORTHERN NEW
CASTLE...NORTH CENTRAL SALEM...NORTHERN CAMDEN...NORTHWESTERN
GLOUCESTER...NORTHWESTERN BURLINGTON...SOUTH CENTRAL BERKS...SOUTHERN
MONTGOMERY...SOUTHEASTERN BUCKS...CHESTER...PHILADELPHIA AND DELAWARE
COUNTIES...
At 1001 PM EDT, a cluster of strong thunderstorms was over Mount
Laurel, or 10 miles east of Camden, moving west at 20 mph.
Torrential rainfall is occurring with these storms, and may cause
localized flooding, especially in urban and poor drainage areas. Do
not drive your vehicle through flooded roadways. Rainfall amounts of
one-half to one inch in just 30 minutes has been observed with these
storms.
Locations impacted include...
Philadelphia, Camden, Wilmington, West Chester, Gloucester City,
Cherry Hill, Bensalem, Evesham, Mount Laurel, Norristown, Chester,
Willingboro, Deptford, Voorhees, Medford, West Deptford, Lindenwold,
Phoenixville, West Norriton and East Norriton.
Cloud to ground lightning is also occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 3974 7612 3973 7610 3976 7606 3983 7604
3987 7599 3995 7600 4004 7593 4011 7594
4014 7588 4025 7606 4013 7491 4014 7475
3980 7474 3972 7533 3972 7613
TIME...MOT...LOC 0201Z 082DEG 15KT 3997 7491
JRK